| Catalog Number |
150640004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Joint Laxity (4526)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient presents in office post fall roughly 6 weeks prior post total knee.She now complains of pain and instability.Physical exam led surgeon to believe she had ruptured her mcl at the time of fall and she is scheduled for a revision to address.Patient had been doing well prior to the stated fall and was very happy with her knee prior to the fall.Patient is morbidly obese and is considered a contributing factor.During surgery, the mcl was confirmed to be deficient, especially at her size, and well fixed and well aligned components were removed and a hinged knee construct was placed with no delay nor patient harm.No allegations were made against any component.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).Corrected: d4 (primary udi number).